# SDR SWAA2024122673290

- Difficulty date: December 2, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N8733M
- Make and model: Boeing 737-8
- Aircraft serial: 60710
- Aircraft time: 11,949 hours, 5,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT1447-12) AFT CARGO L/H BULKHEAD SUPPORT BRACKET AT STA 867 LBL15 WL157 HAS EVIDENCE OF CRACK<[01] 01 - REMOVED AND REPLACED L/H BULKHEAD SUPPORT BRACKET AT STA 867; LBL 15 AND WL157 PER [SRM 51-40-02-0G-0-D00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[02] AUDIT C/W
